Oklahoma, 2008Flash Flooding in Oklahoma, June 9, 2008
June 9, 2008 · NWS TSA · 12 events in 10 counties and zones
Heavy rain occurred across northeast Oklahoma during the early morning hours of the 9th causing flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $135,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Heavy rain occurred across northeast Oklahoma during the early morning hours of the 9th causing flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 9, 2:13 AM CST, 47 minutes earlier.
Area forecast discussion, Jun 9, 2:13 AM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
313 AM CDT MON JUN 9 2008
.DISCUSSION...
FIRST AND FOREMOST WILL KEEP PRESENT CONFIGURATION OF FLASH FLOOD
WATCH GOING THROUGH 00Z AS IT APPEARS THIS ARE WILL SEE THE
HEAVIEST RAINFALL. OTHER AREAS IMMEDIATELY TO THE SOUTH AND EAST
OF THE WATCH AREA COULD ALSO SEE 2-4 INCH AMOUNTS THROUGH THE
AFTERNOON BUT ARE CURRENTLY MORE ABLE TO HANDLE ASSOCIATED RUNOFF.
THIS COULD CHANGE HOWEVER DEPENDING ON HOW THINGS UNFOLD THIS
MORNING. HAVE POPULATED QPF GRID WITH HPC GUIDANCE AND HAVE GONE
LIKELY TO CATEGORICAL POPS IN ALL AREAS FOR FIRST PERIOD.
INITIAL ROUND OF STRONG STORMS THAT PUSHED THROUGH NE OKLAHOMA AND
FAR NW ARKANSAS OVERNIGHT HAS LEFT AN OUTFLOW BOUNDARY NEAR I-40.
TEMPS TO THE NORTH HAVE DROPPED INTO THE 60S-LOW 70S WHILE
READINGS STILL NEAR 80 TO THE SOUTH. SYNOPTIC COLD FRONT APPEARS TO
BE FROM CENTRAL KS INTO TX PANHANDLE WHERE DEW POINTS IN THE 40S.
CONTINUE TO SEE REGENERATION OF SHOWERS AND THUNDERSTORMS ALONG
AND NORTH OF THIS BOUNDARY OVER TX PANHANDLE WHERE LOW LEVEL
MOISTURE TRANSPORT IS STRONGEST AND JET DYNAMICS MOST FAVORABLE.
UPPER JET SUPPORT EXPECTED TO SHIFT EAST TOWARD NE OKLAHOMA LATER
TODAY AND WITH PRESENCE OF ABOVE MENTIONED SFC BOUNDARIES... RAIN
CHANCES REMAIN HIGH MUCH OF TODAY. ADDITIONAL 2-4 INCHES OF RAIN
POSSIBLE BEFORE ACTIVITY SHIFTS SOUTHEAST THIS EVENING.
TEMPS TO THE NORTH OF OUTFLOW BOUNDARY WILL NOT GO MUCH OF
ANYWHERE SO GUIDANCE NUMBERS LOOK OKAY...WILL GO A LITTLE WARMER
ACROSS THE FAR SOUTH. FIRST PERIOD TEMPS/POPS WILL REQUIRE SOME
LAST MINUTE ADJUSTMENT BEFORE FORECAST ISSUANCE.
BEYOND THAT...A RETURN TO WARM AND WINDY CONDITIONS MID WEEK AS
YET ANOTHER DEEP UPPER LOW MOVES INTO THE NORTHWEST U.S. POTENTIAL
FOR ANOTHER FRONT TO SAG INTO THE AREA BY THE END OF THE WEEK TO
BRING ANOTHER CHANCE OF RAIN...AT THIS TIME THE OVERALL PATTERN
DOES NOT LOOK AS FAVORABLE FOR HEAVY RAINFALL AT THAT TIME.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 75 61 87 74 / 100 20 10 0
FSM 81 66 88 69 / 90 80 10 0
MLC 77 64 86 72 / 90 40 10 0
BVO 74 56 86 71 / 100 10 10 0
FYV 76 60 84 65 / 100 70 10 0
BYV 77 60 84 65 / 100 70 10 0
MKO 75 63 86 70 / 100 40 10 0
MIO 75 59 87 70 / 100 20 10 0
F10 73 61 86 71 / 100 30 10 0
HHW 89 69 85 71 / 70 80 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
OKZ067.
AR...NONE.
&&
SHORT TERM...07
LONG TERM....14Hazardous weather outlook, Jun 9, 12:56 AM CST, 2 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
156 AM CDT MON JUN 9 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-091000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
156 AM CDT MON JUN 9 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...PRIMARILY EAST CENTRAL OKLAHOMA.
ONSET...ONGOING.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTH OF AN OKMULGEE TO JAY LINE.
ONSET...ONGOING.
AREA AT GREATEST RISK...TULSA...OSAGE...AND PAWNEE COUNTIES.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALL NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
WIDESPREAD HEAVY RAINS CONTINUE ACROSS NORTHEAST OKLAHOMA AND PORTIONS
OF FAR NORTHWEST ARKANSAS. THE OVERALL SEVERE WEATHER POTENTIAL
HAS DECREASED...HOWEVER THE RISK FOR FLASH FLOODING WILL CONTINUE
THROUGH THE OVERNIGHT HOURS. WE CONTINUE TO MONITOR ADDITIONAL
THUNDERSTORMS OVER WESTERN OKLAHOMA...AND SHOULD THESE STORMS
CONTINUE TO STRENGTHEN AS THEY TRACK EASTWARD...THEN THE
SEVERE WEATHER POTENTIAL MAY AGAIN INCREASE AFTER 5 AM.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED...PRIMARILY OVER EAST CENTRAL
OKLAHOMA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
MONDAY AFTER SUNRISE...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...DENSE FOG POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORMS WILL BE ONGOING MONDAY MORNING WITH HEAVY RAIN
BEING THE MAIN RISK. SEVERE THUNDERSTORMS WILL BE A POSSIBILITY
ACROSS AREAS SOUTHEAST OF INTERSTATE 44 DURING THE DAY MONDAY.
HEAVY RAIN AGAIN WILL BE A CONCERN...WITH RAINFALL TOTALS FROM
TONIGHT INTO MONDAY LIKELY 3 TO 5 INCHES ACROSS NORTHEAST
OKLAHOMA. THE THUNDERSTORMS WILL LIKELY SHIFT TO THE SOUTH
AND EAST OF OUR AREA MONDAY EVENING.
THUNDERSTORM CHANCES RETURN AGAIN BY LATE WEEK AHEAD OF THE
NEXT UPPER STORM SYSTEM.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.
In the hours before
Special weather statement, Jun 8, 9:56 PM CST, 5 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1056 PM CDT SUN JUN 8 2008
ARZ001-OKZ057-058-060>064-066>070-090500-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-CREEK OK-DELAWARE OK-MAYES
OK-MUSKOGEE OK-OKMULGEE OK-OTTAWA OK-ROGERS OK-TULSA OK-WAGONER OK-
1056 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL MIDNIGHT CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...WAGONER...SOUTHERN ROGERS...DELAWARE...
SOUTHEASTERN CRAIG...OTTAWA...NORTHERN ADAIR...CREEK...TULSA AND
MAYES
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND NORTHERN CHEROKEE
AT 1056 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES SOUTH OF QUAPAW TO 6 MILES EAST OF
CATOOSA TO 10 MILES WEST OF KELLYVILLE...MOVING EAST AT 47 MPH.
A LARGE PORTION OF WESTERN BENTON...NORTHERN OKMULGEE...NORTHWESTERN
MUSKOGEE...WAGONER...SOUTHERN ROGERS...DELAWARE...SOUTHEASTERN
CRAIG...OTTAWA...NORTHERN ADAIR...CREEK...NORTHERN CHEROKEE...TULSA
AND MAYES COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH MIDNIGHT
CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH AND VERY HEAVY RAINFALL. RESIDENTS IN THESE AREAS SHOULD REMAIN
ALERT IN CASE THE SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3698 9463 3649 9462 3649 9430 3611 9449
3611 9455 3603 9453 3598 9456 3574 9549
3564 9601 3595 9658 3620 9573 3700 9482
TIME...MOT...LOC 0356Z 283DEG 41KT 3692 9476 3618 9560
3596 9636Special weather statement, Jun 8, 10:53 PM CST, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1153 PM CDT SUN JUN 8 2008
ARZ001-010-OKZ060-063-066>070-090600-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-MUSKOGEE OK-OKMULGEE
OK-TULSA OK-WAGONER OK-WASHINGTON AR-
1153 PM CDT SUN JUN 8 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHWESTERN WASHINGTON AND BENTON
IN NORTHEAST OKLAHOMA
NORTHEASTERN OKMULGEE...SOUTHERN WAGONER...SOUTHERN DELAWARE...
ADAIR AND SOUTHERN TULSA
IN EAST CENTRAL OKLAHOMA
NORTHERN MUSKOGEE AND CHEROKEE
AT 1153 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF SULPHUR SPRINGS TO PEGGS TO
3 MILES NORTHEAST OF LEONARD...MOVING EAST AT 41 MPH.
A LARGE PORTION OF NORTHWESTERN WASHINGTON...BENTON...NORTHEASTERN
OKMULGEE...NORTHERN MUSKOGEE...SOUTHERN WAGONER...SOUTHERN
DELAWARE...ADAIR...CHEROKEE AND SOUTHERN TULSA COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3600 9426 3568 9482 3567 9576 3591 9593
3608 9512 3612 9511 3650 9462 3648 9386
3643 9386
TIME...MOT...LOC 0453Z 272DEG 36KT 3661 9456 3609 9502
3594 9569Special weather statement, Jun 8, 11:01 PM CST, 3 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1201 AM CDT MON JUN 9 2008
OKZ054-059-064-090600-
CREEK OK-OSAGE OK-PAWNEE OK-
1201 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE...NORTHWESTERN CREEK AND PAWNEE
AT 1201 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES WEST OF RALSTON TO 39 MILES SOUTHWEST OF
PAWNEE...MOVING EAST AT 53 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...PAWHUSKA...SHIDLER...OSAGE...HOMINY...
WYNONA...FAIRFAX...BARNSDALL...PERSHING...TALLANT...NELAGONEY...
BURBANK...OKESA...APPERSON...PEARSONIA...PAWNEE...JENNINGS...
TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...CLEVELAND...
RALSTON...WESTPORT...DRUMRIGHT...OILTON...SILVER CITY AND MANNFORD.
A LARGE PORTION OF OSAGE...NORTHWESTERN CREEK AND PAWNEE COUNTIES
WILL BE AFFECTED BY THESE STORMS THROUGH 100 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3683 9652 3683 9601 3598 9636 3594 9660
3617 9663 3617 9677 3621 9683 3625 9683
3627 9693 3654 9699 3656 9690 3659 9690
3660 9693 3658 9700 3668 9702
TIME...MOT...LOC 0501Z 253DEG 46KT 3654 9703 3599 9728Special weather statement, Jun 8, 11:51 PM CST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT MON JUN 9 2008
ARZ001-002-010-011-019-020-OKZ068>072-074-090645-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CRAWFORD AR-FRANKLIN
AR-HASKELL OK-MADISON AR-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH
OK-WASHINGTON AR-
1251 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...CRAWFORD...SOUTHEASTERN BENTON AND
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
IN EAST CENTRAL OKLAHOMA
MUSKOGEE...SOUTHERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
ADAIR
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH AND NORTHERN HASKELL
AT 1251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTHWEST OF BUSCH TO 3 MILES NORTHWEST
OF MARIETTA TO 3 MILES SOUTH OF TAFT...MOVING SOUTHEAST AT 29 MPH.
A LARGE PORTION OF WASHINGTON...CARROLL...CRAWFORD...NORTHERN
FRANKLIN...SOUTHEASTERN BENTON...MADISON...MUSKOGEE...ADAIR...
SOUTHERN CHEROKEE...SEQUOYAH...NORTHEASTERN MCINTOSH AND NORTHERN
HASKELL COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 145 AM CDT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH AND
VERY HEAVY RAINFALL.
LAT...LON 3612 9342 3612 9346 3608 9343 3582 9354
3551 9416 3530 9526 3575 9571 3592 9476
3648 9384 3643 9329
TIME...MOT...LOC 0551Z 310DEG 25KT 3643 9386 3586 9467
3571 9552Special weather statement, Jun 9, 1:58 AM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
258 AM CDT MON JUN 9 2008
OKZ054-059-090830-
OSAGE OK-PAWNEE OK-
258 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
CENTRAL OSAGE AND PAWNEE
AT 258 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 22 MILES NORTHWEST OF PAWNEE TO 37 MILES WEST OF
PAWNEE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...FAIRFAX...PAWNEE...HALLETT...MARAMEC...
BLACKBURN...SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ALERT IS UPGRADED TO A WARNING. ADDITIONALLY...ANOTHER
ROUND OF VERY HEAVY RAIN WILL OCCUR AND FLASH FLOOD WARNINGS ARE IN
EFFECT FOR OSAGE AND PAWNEE COUNTIES.
LAT...LON 3653 9701 3656 9690 3659 9689 3672 9638
3622 9649 3625 9691 3625 9692 3633 9692
3633 9699 3635 9703 3651 9704
TIME...MOT...LOC 0758Z 261DEG 64KT 3650 9710 3625 9741Special weather statement, Jun 9, 2:36 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
336 AM CDT MON JUN 9 2008
OKZ054-055-059-090915-
OSAGE OK-PAWNEE OK-WASHINGTON OK-
336 AM CDT MON JUN 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WASHINGTON...SOUTHEASTERN OSAGE AND PAWNEE
AT 336 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES WEST OF WYNONA TO 9 MILES WEST OF
MARAMEC...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...OSAGE...HOMINY...AVANT...WYNONA...WOLCO...
BARNSDALL...PERSHING...TALLANT...NELAGONEY...OKESA...BARTLESVILLE...
OCHELATA...HALLETT...MARAMEC...BLACKBURN...SKEDEE AND CLEVELAND.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING. ADDITIONALLY...
VERY HEAVY RAIN WILL OCCUR AS THIS LINE OF STORMS PASSES WITH
FLASH FLOODING POSSIBLE.
LAT...LON 3660 9649 3681 9582 3674 9581 3643 9598
3643 9601 3639 9600 3627 9607 3617 9682
3625 9683
TIME...MOT...LOC 0836Z 255DEG 68KT 3657 9639 3624 9678Flash Flood, Pawnee
- When
- June 9, 3:00 AM CST to 9:00 AM CST
- Where
- Pawnee County, 8 mi NE of Terlton to 8 mi N of Terlton
- Cause
- Heavy Rain
- Property damage
- $25,000
- Reported by
- Department of Highways
- Coordinates
- 36.262, -96.379
Heavy rain caused flooding of secondary roads across the eastern part of Pawnee county. In addition Highway 412 was damaged at the intersection of Old Keystone Road causing emergency repairs to be made.
Flash Flood, Osage
- When
- June 9, 3:00 AM CST to 9:00 AM CST
- Where
- Osage County, 6 mi N of Hominy to 6 mi W of Hominy
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.507, -96.400
Heavy rain caused several secondary roads to be flooded. Many of them had to be closed. In addition, water flowed over Highway 20, five miles east of Hominy.
Flash Flood, Wagoner
- When
- June 9, 6:00 AM CST to 11:00 AM CST
- Where
- Wagoner County, 8 mi N of Oneta to 8 mi E of Oneta
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 36.136, -95.720
Many roads over the northwest part of Wagoner County had water flowing over them. Several were in the area of South Midway Road south of Fair Oaks.
Flash Flood, Rogers
- When
- June 9, 6:00 AM CST to 11:00 AM CST
- Where
- Rogers County, 8 mi N of Claremore to 8 mi W of Claremore
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.436, -95.600
Heavy rains flooded several secondary roads.
Flash Flood, Tulsa
- When
- June 9, 6:00 AM CST to 11:00 AM CST
- Where
- Tulsa County, 3 mi N of Owasso to 3 mi E of Owasso
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 36.313, -95.850
Over 4 inches of rain caused small streams and creeks to be out of their banks in the Owasso to Collinsville area. Many secondary roads had water over them.
Flash Flood, Nowata
- When
- June 9, 6:00 AM CST to 11:00 AM CST
- Where
- Nowata County, 6 mi N of Nowata to 6 mi W of Nowata
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 36.787, -95.630
Heavy rain flooded many secondary roads. Water also flowed over Highway 169 north of Nowata.
Flash Flood, Washington
- When
- June 9, 6:00 AM CST to 11:00 AM CST
- Where
- Washington County, 6 mi N of Bartlesville to 6 mi W of Bartlesville
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 36.837, -96.000
Heavy rain caused several streets in Bartlesville to be closed due to high water. The Pathfinder apartments had to be evacuated due to flood waters and a few homes were also surrounded by water. In addition, several secondary roads around Bartlesville were flooded.
Flash Flood, Rogers
- When
- June 9, 6:00 AM CST to 11:00 AM CST
- Where
- Rogers County, 2 mi N of Inola to 2 mi W of Inola
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Newspaper
- Coordinates
- 36.179, -95.500
Heavy rain caused severe street flooding across the city of Inola. The high water entered a few buildings.
Flash Flood, Washington
- When
- June 9, 6:00 AM CST to 11:00 AM CST
- Where
- Washington County, 3 mi N of Oglesby to 3 mi E of Oglesby
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- Newspaper
- Coordinates
- 36.673, -95.870
Heavy rain caused major flooding in and around Oglesby. Residents of Oglesby had to be rescued by boat.
Flash Flood, Muskogee
- When
- June 9, 6:00 AM CST to 11:00 AM CST
- Where
- Muskogee County, Haskell to Muskogee
- Cause
- Heavy Rain
- Reported by
- Newspaper
- Coordinates
- 35.820, -95.670
Heavy rain caused severe street flooding in the city of Muskogee. In addition, several secondary roads throughout the county were flooded.
Flash Flood, Craig
- When
- June 9, 8:00 AM CST to 12:00 PM CST
- Where
- Craig County, 7 mi S of Vinita to 9 mi SSE of Vinita
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 36.549, -95.150
Heavy rain caused extensive flooding near Interstate 44.
Flash Flood, Mayes
- When
- June 9, 8:00 AM CST to 12:00 PM CST
- Where
- Mayes County, 5 mi N of Adair to 7 mi WSW of Adair
- Cause
- Heavy Rain
- Reported by
- NWS Employee
- Coordinates
- 36.502, -95.270
Heavy rain caused extensive flooding near Interstate 44.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Maryland, June 9, 20082 deaths · 2 events
- Heat in Rhode Island, June 9 to 10, 20082 deaths · 1 event
- Hail and Damaging Winds in Arkansas, June 9, 20081 death · $600,000 · 2.75 in hail · 17 events
- Flash Flood in Wisconsin, June 9, 2008$37 million · 1 event
- Flash Flooding and Hail in Indiana, June 9 to 11, 20081 injured · $1.4 million · 1.75 in hail · 55 events
- Hail and Damaging Winds in Ohio, June 9 to 10, 2008$753,000 · 65 kt wind · 39 events
- Hail and Damaging Winds in Tennessee, June 9 to 10, 2008$204,000 · 1.75 in hail · 28 events
- Damaging Winds and Lightning Strike in Indiana, June 9, 2008$405,000 · 65 kt wind · 10 events
- Hail and Damaging Winds in Mississippi, June 9 to 10, 2008$293,000 · 65 kt wind · 16 events
- Hail and Damaging Winds in Ohio, June 9, 20081 injured · $195,000 · 70 kt wind · 15 events
- Hail and Damaging Winds in Ohio, June 9 to 10, 2008$93,000 · 1.75 in hail · 22 events
- Hail and Damaging Winds in Georgia, June 9, 2008$86,000 · 52 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 119922, 119923, 119926, 119928, 119929, 119930, 119931, 121139, 121168, 121170, 119934, 119935.